Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

stk33401

Veteran Member
  • Posts

    70
  • Joined

  • Last visited

Reputation

0 Neutral
  1. 20mg a day? you should be seeing some results in the next few..... years
  2. ya they europeans got it lucky with universal everything. tax is crazy but still everything like health and education is all free. Dam usa and those corrupt leaders!!!
  3. 1. cut your finger nails, they contain bacteria like you wouldn't beleive. 2. STOP PICKING YOUR FACE!!! 3. the only time your hands should be on your face is when your putting moisturizer on it and washing it. thats about the only time when your face should be making any contacts. seriously, if u keep on picking at your face, you'll get scarrs and more pimple.
  4. I'm not ignorant of the statistics of those that are seriously harmed by the accutane. But in "general" most people have responded well to the accutane otherwise it won't be on the market. You're combining the small % of those that had serious side effects to what im saying. I mean lets make a poll. Users of accutane can decide whether if they had known of their syptoms, would they had gone on accutane? I have "had" and "am" on this pill right now. I'm on my 2nd course. Acne don't go away for
  5. i heard accutane can lead to penis shreinkness. lol good think im a 11" man and don't mind the few inches in shrinkish. i keed i keed. Ur redness might just be a seperate matter.
  6. so first month i was set on 30mg Sotret. the side effects were: - dry lips - 24/7 migrain (very weak but noticeable) - Hives ( small areas) - dry facial - dry crotch ( yes i could see flakes peeling lol dead serious) - extreme facial sensitivity to sunlight - Hella expensive ( $235 copay) now 2nd month on 40mg and i requested amnesteem. The side effects were: - dry lips - occasional nose bleed ( whenever i 4get to stick some moisturizer in my nose canal) - $167 copay very happy and will be sti
  7. lol unless u plan on taking steriods, i don't see how lifting weights will get you to breakout.
  8. why do people always do this. before accutane, the face is horrible and they feel terrible and begs to be on accutane cuz acne is ruining their lives. Then post accutane, they're skin are clear and perfect but then they complain about the side effects like how your social life has gone slightly down hill and your chemistry is off. shut up!!! atleast u have a social life. people can't be please i tell you. If your horrible aim to feel better. ANd if you feel better, u aim to feel great. You can't
  9. they've only started those 2 pills a day cuz of recent new research on the thing. Say u get prescibe 40mg a day. So ull be taking 20mg morning and 20mg night time. This is to prevent the plato effect. twice a day will keep ur body flooded with accutane. But my taking it once a day really doesn't hinder the accutane in anyway. just listen to your PHD, if he says jump, u say how high.
  10. They would say: whats wrong with your face, you should see a dermotologst. And i would : lift up my t shirt and show them my 9mm under my belt. and they shut up right away. haha im just joking this time.
  11. From my experience, u won't feel any difference. infact, my dermo recommended taking morning and night to prevent the plato effect. good to hear your almost up. Did tane worked well for you?
  12. ya and most insurance don't cover over the standard course times. So if accutane is on average a 5month thing, taking low dosage for a longer course will not be wise cause the insurance isn't going to keep paying for those high meds beyond what the "standard" issue course length. And these thing are expensive even with insurance. My copay for this month of a 2month supply was 160$. ThATS 2 FULL TANK OF GAS!!!
  13. ask your doctor to keep dropping the dosage until u find a good balance for your body. Research states that tane is effective using the dosage of half your body weight. But not everyone reacts the same way. So keep dropping the dosage until it isn't so bad.
  14. some say that your not drinking enough fluid so u get the migrain. But when i initially began the course, i also got those small headach/migrain constantly. Eventually i got used to it and don't notice it anymore.
  15. uncle: what the hell happen to your face? Did you fall? me: go the hell!!!!
×